View Full Version : HELPWellbutrin insane amounts of energy but horrible calf upper body pain!


Jshect
03-28-13, 03:55 AM
Before a combination of meds which includes Wellbutrin, I had no energy, I was basically a barely functioning SCT zombie. Since Deplin and Wellbutrin my energy level shot up. I began exercising a lot and eating less and loss about 35 pounds over a year. Gradually, I began to get tightness in my chest and upper back, and bad calf pain. Now I have all of this energy and I can barely walk. Drug.com says Wellbutrin can cause musculoskeletal chest pain and calf aches. Has anyone else experienced this. I tried lowering the dosage and the withdrawal effects were unbearable heart palpatations! So now I am back at regular dosage with pain. THIS IS A NIGHTMARE!!!!!!! Please someone help. My doctor and psychiatrist don't know what to do. I am completely stuck.

ECMD10
06-21-13, 08:12 PM
No calf pain, but I've definitely experienced ms chest, upper back and neck pain/discomfort. I initially chalked up to knots derived from sleeping in an awkward position, but tweaks of that nature normally only last a few days before I'm back to normal. Since my Wellbutrin trial is intended to determine the best med for my ADHD, my woes should be over soon; I've not gained any therapeutic benefit from the med, so another trial is on the horizon. I hope your med professionals figure out the right combination for you.